# SDR QR9R2024012400001

- Difficulty date: January 24, 2024
- Submitted: January 24, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720589221
- Aircraft time: 2,707 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066011530101
- Part serial: 6287
- Condition: Inoperative
- Location: Radar
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

RADAR ALTIMETER WOULD NOT DISPLAY ON ND DURING RUN-UP. REMOVED AND REPLACED RADAR ALTIMETER KRA-405B; MOC COMPLETED IAW 145MMS 34-41-01.
